View Full Version : Can I Take Vyvanse Intermittenly?


JerDoggMcKoy
04-13-17, 03:47 PM
Hello, I think I'm just sensitive to medication in general. I've tried Wellbutrin, Strattera, and now I'm on Vyvanse.

It helps me stay focused, energetic, motivated and getting stuff done I normally would be too worn out to accomplish. However, I feel like it hinders my social interaction and creativity when I'm on it.

My doctor had said I could take days off if I wanted to. I'm wondering if anyone has any experience just taking their Vyvanse 3-4 days per week, and if so, how has that worked for them?

Currently prescribed 50mg of Vyvanse, but today I took a half dose because a full dose made me feel too tense in my face, head, neck and shoulder areas.

Thanks in advance for any replies!

J

sarahsweets
04-20-17, 01:30 AM
It sounds like a lower dose makes sense vs less days. Ill never understand the idea of taking days off because my adhd is a 24/7/365 thing. It affects all areas of my life and requires medication everyday.

KaitlynH
04-20-17, 07:59 PM
I agree with Sarah, it sounds like you need a lower dose.

Also, taking days off is perfectly fine and there aren't any long term effects. The only possible issue is that (obviously) you would have to deal with your ADHD symptoms on the days you don't take it.

Good luck

JerDoggMcKoy
04-25-17, 12:53 PM
I appreciate the responses! Thank you =)

Yeah, I get it. I just am struggling with the transition of feeling like I'm not my normal self, maybe even personality wise, if that makes sense.

I just wonder if you ever get to a place where you feel like you have a NEW normal, and you've adjusted so much that you don't realize you're on medication, only noticing when you're actually off it.

Hope this makes sense to you! Thanks again for the help!